# SDR BAQA082898

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 4,131 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Separated
- Location: Starflex
- Part time: 1,162 hours
- Component: Starflex
- Component part number: 365A31181004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR STARFLEX BEARING CAME OFF. REPLACED WITH SERVICEABLE UNIT.
